Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: hiperacidity ,biliary gastritis
|culgirlydy - Mon Jan 22, 2007 5:51 pm||
how can be hiperacidity which causes distention treated?
|Dr. Safaa Mahmoud - Sun Jan 28, 2007 5:57 pm||
Treatment of such cases (hyperacidity) depends primarily on the underlying cause.
In cases of heart burn, GERD or gastritis and gastric ulcer. Proton pump inhibitors (PPI) are commonly used to treat this conditions as they decrease the gastric acid secretion.
Prokinetic drug that strengthens the sphincter and improves the gastric emptying in cases of GERD.
In most of the cases,
Certain foods are known to aggravate the condition, and you better avoid them. These include chocolate, beverages containing caffeine, alcohol, fatty and fried foods, garlic and onions, spicy and tomato containing foods. In addition smoking is one of he precipitating factors that should be avoided.
Hope this is useful.
Keep us updated.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.